# SDR FDEA201002190465

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB6027511
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LT WING NR 3 SLAT INNER SKIN (04 EACH DOUBLER). EXISTING REPAIR AT LT WING NR 3 SLAT INNER SKIN (04 EACH DOUBLER), EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME.  REPAIR CARRIED OUT ON EXISTING REPAIR IAW EA NR 1-5740-132358, TITLE: WINGS - LT WING NR 3 SLAT REPAIR.  EO NR 1-5100-7-5001A4 PART 1, TITLE: STRUCTURES -REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 109.
